# SDR 00FDEA00556

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Faulty
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, LOWER AFT BODY OVERHEAT LIGHT CAME ON.  FOLLOW CKLIST WHEN ENG NR 2 BLD SHUT OFF LIGHT WENT OUT.  FOUND CLAMP COMING ADRIFT ON LEFT OVERHEAT LOOP IN AIRSTAIR AREA.  ENG RUN CARRIED OUT PER JET RUN HDBK & CK FOR AIR LEAKS.  OVERHEAT LIGHTS TEST PER 26-11-000-5, AIRCRAFT OK FOR SERVICE.
